MathSciNet Relay Station
MathSciNet bibliographic data
MR115802 (22 #6600) 90.00
Nikaidô, Hukukane Stability of equilibrium by the Brown-von-Neumann differential equation. Econometrica 27 1959 654–671.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement